Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Feel warm body and eyes red. No smoking or drinking. What is the cause?

Hi, My Name is Arvind. My body always remain warm and eyes red. I don t smoke , drink and don t have any bad habit too. It is from last 10 years and I am not getting any solution for it. I do daily exercise as well but not getting any benefit. I feel little pain in my chest and back & tiredness when I work in office. My age is 30 yrs, I have done very hard working in my young age. I used to lift heavy weight daily and due to that I had faced many physical problems like shifting of stomach veins like that. They were really horrible. But, i want to know why my body remain warm and eyes red always? I welcome your answer and look forward to your consultant. Thanks, Arvind YYYY@YYYY
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
This might be a neural problem.One of the reasons could be that you might have a higher metabolic rate.Hope this answers your query.
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor